Thread: oh shyt...
04-09-2005, 07:13 PM #1
Should NOlvaDex make me red and tingly/itchy all over?!
04-09-2005, 07:18 PM #2
Seriously this is freaky like 2nd time it happened.. i get all redy and tingly all over like tanning but then it itches real bad espec on back of neck and scalp and upper chest
04-09-2005, 07:20 PM #3
it could be an allergic reaction or it could be flushing. Antiestrogens can cause flsuhing by fooling you brain into thinking you are too hot so blood flow to your skin is increased in order to radiate heat by convection.
04-09-2005, 07:21 PM #4
ya man that's def flushing if it's only on your neck face and chest.
asprin can help with that.
04-09-2005, 07:22 PM #5Originally Posted by Paullusion
but it made me think of niacin or wat ever. in like 10 weeks it only happend twice. what makes it FLUSH?
like waiting to long to take it or wat?
04-09-2005, 07:26 PM #6
nolva acts as an anti estrogen on the part of your brain that controls blood flow for cooling (can't remember exaclty whch part right now). So it basically tells your brain you're too hot and you need to cool off. So it's like the radiator in the car. Your body increases blood flow to the head to cool you off.
try taking asprin with it. hot flashes are actually a listed side effect of nolva in a medical guide.
04-09-2005, 07:27 PM #7Originally Posted by Paullusion
04-09-2005, 07:31 PM #8
Holy ****.! The same thing was happening to me the other day. I thought I was just getting hot or something and got all itchy but never red. I'm still running Nolvas. Is it kinda the same? Tingly and itchy? I get it around my stomach and sides.
04-09-2005, 07:33 PM #9Originally Posted by The Massacre
04-09-2005, 07:34 PM #10
04-09-2005, 07:35 PM #11
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)